# SDR USAA2011052500006

- Difficulty date: May 24, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 62,857 hours, 24,876 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 1273040
- Part serial: A8331
- Condition: Broken
- Location: Evac Slide
- Component: Evac Slide, Airbus
- Component part number: 1273040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING INFLATION BOTTLE CABLE FOUND BROKEN AT RELEASE CABLE DISASSEMBLE POINT.  REPLACED LEFT OFFWING ESCAPE SLIDE INFLATION RESERVOIR IAW A320 AMM 25-62-46.
